• My eye has begun tearing &"twitching". My onc. says that it's a side effect of Taxotere. Anyone else experienced this?

    Asked by Shelby on Monday, November 14, 2011

    My eye has begun tearing &"twitching". My onc. says that it's a side effect of Taxotere. Anyone else experienced this?

    This began after my second chemo treatment, and it's starting to drive me crazy. I also have a drippy nose, which is once again supposed to be part of the whole side effect thing, too!

    8 Answers from the Community

    8 answers
    • grams2jc's Avatar

      Mine was Taxol and yes it caused teary eyes and runny nose. It seemed even worse because eyelashes and nose hair were gone. Would go from nothing to looking like a 2 year old with runny nose clear down to my lip, YUCK. It cleared up once Taxol was over

      almost 5 years ago
    • mspinkladybug's Avatar

      oh yes this is normal my nose even started running . i was ready to take stock out in puff plus! It does go away. if u wear contacts i suggest switching to glasses for awhile

      almost 5 years ago
    • kimjx6's Avatar

      I've been on Taxotere and Oxiliplatin. I can't remember which one did it (i think the latter) but i had it so badly...along with effects likely face would freeze up and i couldn't speak...my hands would lock into a certain position. Sometimes they would lock up on the steering wheel while i was driving...my eyes twitching would cause my contacts to pop out...it's a terribly annoying side effect and i'm sorry to say it comes and goes. I don't presently have any of them (which is why i think it was the Oxy that did it). Either way, it's normal! Part of the neuropathy issues. Its been my experience that if side effects are really bad the doctors might dial down the dose a little.

      almost 5 years ago
    • jamrck's Avatar

      Yes, I experienced the teary eyes with Taxotere as well, but not the runny nose or twitching. Ended up having a procedure to reopen the tear ducts (the taxotere can cause them to collapse). One is back to normal. Had a second procedure on the left one, but depending on the day (how tired I am or bright sunlight), it still gives me fits. I consider it a nuisance but still feel very fortunate overall.

      almost 5 years ago
    • scomputer's Avatar

      I just recently finished my chemo treatment of six treatments (3 weeks ago now). I was on taxotere and notice at treatment number 5 that my eye started twitching and my nose would start running. I too wish that there is a way to stop this. Hoping it will go away. I believe it is a side effect of taxotere

      almost 5 years ago
    • SandiD's Avatar

      Oh my gosh I had that runny eyes and nose SO bad! They would get sore from wiping them. I found keeping A&D Ointment around my eyes really made them feel better. When chemo was over it got much better except during allergy season. I only had a little twitching though. This is annoying, but it will probably improve when this is over. Good luck!

      about 4 years ago
    • PaminIllinois' Avatar

      Definitely had the tearing with Taxotere. I looked like a drug addict. Haha!

      about 4 years ago
    • Vivian's Avatar

      How many taxotere treatments can you have?? I have had four. Side effects are getting to me. What is the worse side effect has anyone had with this.
      I hate cancer. Twitching eyes are a side effects.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.